Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 165, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 27, 2017, 2:36 PM EDT for 4 counties in Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2017, 2:36 PM EDT (18:36 UTC)
- Expired
- Apr 27, 2017, 3:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Crawford County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:47 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -363 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
399 WUUS52 KFFC 271836 SVRFFC GAC079-263-269-293-271900- /O.NEW.KFFC.SV.W.0165.170427T1836Z-170427T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 236 PM EDT THU APR 27 2017 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Southeastern Upson County in west central Georgia... West central Crawford County in central Georgia... Southeastern Talbot County in west central Georgia... Northern Taylor County in west central Georgia... * Until 300 PM EDT * At 235 PM EDT, a severe thunderstorm was located over Carsonville, or 10 miles north of Butler, moving northeast at 55 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Howard, Baldwinville, Salem, Prattsburg, Carsonville, Wesley Church and Fickling Mill. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && A tornado watch remains in effect until 800 PM EDT for central and west central Georgia. LAT...LON 3255 8440 3266 8445 3285 8420 3263 8407 TIME...MOT...LOC 1835Z 239DEG 48KT 3269 8431 HAIL...0.88IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:07 PM EDT, 29 minutes earlier.
Area forecast discussion, Apr 27, 2:07 PM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 207 PM EDT Thu Apr 27 2017 .UPDATE... Things are developing rapidly and we have already issues a few tornado warning across Central GA this afternoon. as the frontal boundary continues to move east we can foresee issuing a few more before this is over. A Tornado watch has also been issues for portions of central GA through 00z Fri. If you are in the watched or warned areas please stay weather aware and take shelter as needed. && .PREV DISCUSSION... /Issued 725 AM EDT Thu Apr 27 2017/ .SHORT TERM /Today through Friday/... A squall line continues to move through western and central AL early this morning. This line of storms is ahead of a cold front currently across central MS. The line of storms is currently being handled pretty well by the HRRR. So have followed the HRRR timing and trends fairly closely. Current surface analysis shows the strongest storms are hugging the best instability...which is across far SE MS and roughly the southern half of AL. Expect this trend to continue for the next few hours. The HRRR does weaken the initial line (the squall line) as it approaches the CWFA around sunrise and fires additional convection along the actual cold front as it moves across the CWFA during the afternoon hours. Trying to suss out the best areas for strong/isolated severe convection will be a bit tricky today. The mid level forcing with this system is expected to get shunted off to the north by mid morning. So, portions of extreme northern GA should see the best mid level forcing early today. Mid level lapse rates remain marginal for the entire CWFA after 12Z. The best shear is also expected across northern GA...with some decent values south of Interstate 20 this afternoon. The issue will be instability. The strong/severe convection across AL/SE MS should continue to hug the best instability down south through the early morning hours. However, a few strong (potentially isolated severe) storms could also develop across far northern GA this morning before the squall line weakens. For late morning and afternoon...the best chances for any strong to isolated severe thunderstorms will be along the frontal boundary. With the early morning convection, thicker cloud cover may inhibit much of northern GA and portions of western AL from destabilizing as the front moves through. However, do think areas along and east of Interstate 85 and south of Interstate 20 should have the best chances for seeing breaks in the clouds, resulting in good surface instability this afternoon. With the aid of forcing along the front, this should be where the strongest convection occurs. By this time, the best mid level forcing and lapse rates have moved off to the north and shear values are marginal. So, a few strong storms are likely with some isolated severe storms possible for the afternoon hours...mainly east of I-85 and south of I-20. The models are still progging the frontal boundary to stall across central portions of GA. Enough moisture and some weak frontal forcing should allow for some isolated storms to develop during the day on Friday. NListemaa .LONG TERM /Friday Night through Wednesday/... The long term period will begin fairly tranquil on Friday night. From a synoptic standpoint...the lower levels will feature a warm front shifting north of the region and ushering in a pretty moist and unstable airmass /perhaps most so this season thus far/. This will be aided in part by the anticyclonic flow from Bermuda sfc high across the central Atlantic. POPs look to be dying off by this time with best shot at any lingering storms up in the mtns where upslope flow would provide best forcing. In the mid level...things are a bit more interesting upstream from us. A closed low will have developed across the Southern Rockies and will be in the process of inducing sfc cyclogenesis across the TX panhandle area. As this trough digs it will create a downstream effect which in our case will build a mid level subtropical ridge into our region from the Caribbean. With a subtropical ridge influence on Saturday...it will be hot...thats a given. But despite the synoptic scale descent associated with the ridge...a very moist /and unstable/ airmass in place in low levels will allow for the development of diurnally driven thunderstorms Sat afternoon and evening. Weak shear under the ridge argues for pulse-severe threat /wind and hail/ given modest mid level lapse rates and pretty impressive CAPE. Not seeing any place to pinpoint best coverage right now given lack of forcing...but orographic lift within a southerly low level flow regime in the mtns could help enhance coverage up north. Thinking this same rule will apply for Sunday...although ridge will shift east so could see better diurnal storm coverage. Sunday night into Monday could be interesting as a cold front approaches the area from the west. This frontal system will be associated with the aforementioned closed low over the Rockies...which by this time will have pivoted into the Midwest. Ingredients do not look quite as good as they once did. Concerned about the large displacement of upper forcing...along with the sfc low undergoing occlusion processes by the time the front approaches the far SE states. Couple those factors with an overnight arrival...and confidence becomes hindered on how well linear MCS will sustain itself as it gets close to the state line. Instability begins to wane /tho non-zero/ by 12z though shear and helicity environments are impressive just ahead of the line. Better CAPE is possible across central Georgia later in day so could end up having a lower threat across northern and western Ga in the morning with an increasing threat across central Ga in the afternoon. Overall...GFS currently showing greater severe potential than EC but this is based on slight timing differences to some extent. This system certainly bears close attention...and a least a marginal severe threat seems likely at this point. SPC already highlighting AL/MS in a severe outlook. Conditions look dry behind the front on Tuesday...but broad mid level cyclonic flow development by Wednesday points to a wet period beginning at the end of this long term forecast period. Kovacik && .AVIATION... 18Z Update... First round of showers and thunderstorms have moved though the ATL area with another much weaker line of SHRA expected to move through with in the next 2 hours. The main area of TSRA is south of the ATL area but the CSG and MCN areas have been or will be affect before its over. Winds are mainly out of the SW but they continue to waver from SW to S to SE and back again. wind speeds have generally been in the 08-12kt range with some gust in 17-20kt range. Will see wind speeds diminish to 10kt or less after 00z. Will also see some MVFR and IFR and some periods of LIFR ceilings over night. Ceilings will lift back into the VFR range after 18z Fri. May also see some lowered VSBYs over night but only expecting MVFR VSBYs if anything at all. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 77 62 85 65 / 70 40 20 10 Atlanta 77 64 84 68 / 70 20 20 5 Blairsville 73 52 80 62 / 80 20 20 20 Cartersville 78 59 84 66 / 80 10 20 10 Columbus 80 68 87 69 / 70 30 20 5 Gainesville 75 60 82 65 / 80 20 20 10 Macon 83 66 88 66 / 60 60 20 5 Rome 78 56 84 66 / 80 10 20 10 Peachtree City 78 62 84 65 / 70 20 20 5 Vidalia 88 68 92 70 / 20 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Monroe...Montgomery... Morgan...Muscogee...Peach...Pulaski...Putnam...Schley... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Twiggs...Upson...Warren...Washington... Webster...Wheeler...Wilcox...Wilkinson. && SHORT TERM...01 LONG TERM....30 AVIATION...01
Hazardous weather outlook, Apr 27, 11:42 AM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1142 AM EDT Thu Apr 27 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1142 AM EDT Thu Apr 27 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A cold front and associated line of thunderstorms will move across the area today. This line will primarily affect locations south and east of Interstate 85 today...however a few isolated showers and thunderstorms are possible north and west of Interstate 85. Isolated severe storms will be possible...mainly along south of a Columbus to Athens line this afternoon. The primary severe threats will be damaging wind gusts...small hail...and perhaps a brief spin up tornado or two. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms will be possible Friday...becoming more scattered Saturday and Sunday as a moist airmass moves in. Isolated severe weather will be possible with these storms...mainly in the form of damaging winds and large hail. A cold front will approach the area Sunday night into Monday. Severe weather will be a concern as a line of organized thunderstorms accompanies the front. After a quiet Tuesday...thunderstorms return again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight...however we encourage sending us any reports of hail...wind damage or possible tornados.
In the hours before
Special weather statement, Apr 27, 9:50 AM EDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
950 AM EDT THU APR 27 2017
GAZ066-078-271415-
Harris GA-Troup GA-
950 AM EDT THU APR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS AND SOUTHERN
TROUP COUNTIES UNTIL 1015 AM EDT...
At 950 AM EDT...a line of strong thunderstorms was along a line
extending from near Cusseta to Beulah...and moving northeast at 40
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Lagrange, Hamilton, West Point, Pine Mountain, F.d. Roosevelt State
Park, Cannonville, Jones Crossroads, Baughs Crossroads, Smiths
Crossroad, Whitesville-Pine Lake and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3302 8507 3289 8486 3287 8486 3287 8483
3279 8470 3268 8511 3271 8512 3274 8511
3274 8513 3276 8514 3278 8512 3281 8517
3283 8517 3285 8515 3286 8519 3291 8519
TIME...MOT...LOC 1350Z 239DEG 37KT 3276 8532 3269 8520
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 27, 10:47 AM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1047 AM EDT THU APR 27 2017
GAZ066-078-271515-
Harris GA-Troup GA-
1047 AM EDT THU APR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND
SOUTHWESTERN TROUP COUNTIES UNTIL 1115 AM EDT...
At 1046 AM EDT...a strong thunderstorm was over Huguley, or near
Lanett...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lagrange, West Point, River View, Cannonville, Jones Crossroads,
Baughs Crossroads, Smiths Crossroad, Whitesville-Pine Lake and Long
Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3305 8504 3284 8490 3278 8514 3281 8517
3283 8517 3284 8515 3285 8516 3285 8517
3286 8519 3294 8520
TIME...MOT...LOC 1446Z 240DEG 32KT 3283 8525
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 27, 10:59 AM EDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 AM EDT THU APR 27 2017
GAZ031-041>043-271530-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-
1059 AM EDT THU APR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS...EASTERN
HARALSON...CARROLL AND SOUTHWESTERN PAULDING COUNTIES UNTIL 1130 AM
EDT...
At 1059 AM EDT...a strong thunderstorm was over Carrollton...moving
northeast at 55 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Douglasville, Carrollton, Villa Rica, Temple, Abilene, Winston, Lake
Val-Do-Mar, Treasure Lake, Bill Arp and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3350 8510 3356 8518 3386 8501 3369 8472
TIME...MOT...LOC 1459Z 221DEG 48KT 3359 8509
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 27, 12:11 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1211 PM EDT THU APR 27 2017
GAZ078-089-271700-
Harris GA-Muscogee GA-
1211 PM EDT THU APR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRIS AND MUSCOGEE
COUNTIES UNTIL 100 PM EDT...
At 1210 PM EDT...a strong thunderstorm was near Crawford, or 10 miles
southwest of Smiths...moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Columbus, Hamilton, Waverly Hall, Bibb City, Upatoi, Goat Rock Lake,
Ellerslie, Saint Marys Hills, Edgewood, Flat Rock, Highland Park,
Laurel Hills, Green Island Hills, Vista Terrace, Cataula, Columbus
Metropolitan Airport, Rose Hill, Kenwood, Midland and Avondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3266 8509 3280 8479 3252 8469 3250 8473
3244 8497 3245 8500 3250 8500 3252 8501
3258 8507 3262 8509 3263 8508 3264 8510
3264 8511
TIME...MOT...LOC 1610Z 247DEG 36KT 3248 8524
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 27, 1:01 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT THU APR 27 2017
GAZ078-079-089-271730-
Harris GA-Talbot GA-Muscogee GA-
101 PM EDT THU APR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 130 PM EDT...
At 101 PM EDT...a strong thunderstorm was over Midland, or 12 miles
northeast of Columbus...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Waverly Hall, Geneva, North Fort Benning, Upatoi, Ellerslie, Flat
Rock, Vista Terrace, Cataula, Baughville, Box Springs, Kenwood,
Midland and Fortson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3276 8471 3257 8452 3253 8461 3253 8465
3251 8471 3251 8473 3247 8474 3242 8486
3260 8497
TIME...MOT...LOC 1701Z 238DEG 49KT 3256 8481
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 5:15 AM EDT | Special Weather Statement | FFC | Catoosa | 30 min |
| Apr 27, 6:12 AM EDT | Special Weather Statement | FFC | Fannin, Murray | 18 min |
| Apr 27, 7:01 AM EDT | Special Weather Statement | FFC | Fannin | 14 min |
| Apr 27, 8:20 AM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Apr 27, 9:50 AM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Apr 27, 10:47 AM EDT | Special Weather Statement | FFC | Troup | 28 min |
| Apr 27, 10:59 AM EDT | Special Weather Statement | FFC | Carroll, Douglas | 31 min |
| Apr 27, 12:11 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 27, 12:40 PM EDT | Tornado Warning | FFC | Muscogee | 23 min |
| Apr 27, 1:01 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Apr 27, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 36 min |
| Apr 27, 1:20 PM EDT | Tornado Warning | FFC | Marion, Talbot | 25 min |
| Apr 27, 1:34 PM EDT | Tornado Warning | FFC | Talbot, Taylor | 41 min |
| Apr 27, 1:52 PM EDT | Tornado Warning | FFC | Crawford, Taylor, Upson | 21 min |
| Apr 27, 2:41 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones | 34 min |
| Apr 27, 2:55 PM EDT | Special Weather Statement | FFC | Crawford | 35 min |
| Apr 27, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 28 min |
| Apr 27, 3:10 PM EDT | Special Weather Statement | FFC | Lumpkin | 35 min |
| Apr 27, 3:20 PM EDT | Special Weather Statement | FFC | Stewart | 25 min |
| Apr 27, 3:23 PM EDT | Special Weather Statement | FFC | Marion | 37 min |
| Apr 27, 3:37 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Lumpkin | 23 min |
| Apr 27, 4:02 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Apr 27, 4:23 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Apr 27, 4:30 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Apr 27, 5:01 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Apr 27, 5:26 PM EDT | Special Weather Statement | FFC | Muscogee | 34 min |
| Apr 27, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 48 min |
| Apr 27, 6:08 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 37 min |
| Apr 27, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 30 min |
| Apr 27, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 28 min |
| Apr 27, 6:59 PM EDT | Flash Flood Warning | FFC | Muscogee, Talbot | 6 hr |
| Apr 27, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 34 min |
| Apr 27, 7:32 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Apr 27, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 39 min |
| Apr 27, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 27 min |
| Apr 27, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 38 min |
| Apr 27, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 22 min |
| Apr 27, 7:56 PM EDT | Special Weather Statement | FFC | Jasper | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.